# SDR IPXA2018041028440

- Difficulty date: April 5, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 32,165 hours, 18,374 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Beam
- Part number: 113N80022
- Condition: Gouged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4, THE RT MLG DOOR SUPPORT BEAM WAS FOUND GOUGED.  REPAIRED THE BEAM IAW EA757-3212-27-A2295.
